Meds Meds Manah!

Thank you so much for all your prayers for both my health and of course Alex’s. We apologize for not updating in awhile. Alex was just taken off one anti-seizure med and put on another anti-seizure med. The withdrawals from the previous med knocked Alex out for the count (he’s been feeling very fatigued, a sensitivity to sound, some nausea, and a loss of appetite) and he has also been having some mild seizures (tingling and numbness on his left side) as his body tries adjusting to the new meds. We’d love Prayers that Alex’s body can adjust to the new meds so that he can get back to normal (the new normal) again and can start Chemo. Thank you….we’ll update you when he is doing better. In the meantime, enjoy this classic video from The Muppets (Alex has also been randomly whispering “manah manah” in my ear on a daily basis. Must be another side effect).


Much Love,

Amy

Advertisements